# SDR SWAA2022031764809

- Difficulty date: January 27, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EXIT SIGN HOUSING IS CRACKED / [01] REMOVED CRACKED EXIT SIGN HOUSING FROM AFT ENTRY CEILING AND INSTALLED NEW HOUSING IAW AMM 33-51-01-960-802.;[02] 1. AARON ESPIRITU (TECHNICIAN); 02-MAR-2022 15:43 UTC REMOVED CRACKED EXIT SIGN HOUSING FROM AFT ENTRY CEILING AND INSTALLED NEW HOUSING IAW AMM 33-51-01-960-802.;[03] REMOVED CRACKED EXIT SIGN HOUSING FROM AFT ENTRY CEILING AND INSTALLED NEW HOUSING IAW AMM 33-51-01-960-802. CHECKED GOOD;[04] VERIFIED CORRECTIVE ACTION 3.
